# SDR 96ZZZX1102

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TA
- Make and model: Bnorm BN2A3
- Aircraft serial: 1003
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: G210659
- Condition: Shaft Failed
- Location: Aft Engine Prop
- Part time: 3,900 hours
- Component: Woodward
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING TAKEOFF, REAR ENGINE LOST POWER AND PROPELLER FEATHER.  REAR GOVERNOR REMOVED AND FOUND BROKEN SHAFT.  GOVERNOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
